# SDR CA150908006

- Difficulty date: September 7, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) CRJ 200 THAT SUSTAINED FIRE DAMAGE DUE TO AN APU EXHAUST FIRE DURING START. AFTER LANDING STARTED APU AND RECEIVED AN ITT SPIKE.   MORE DETAILS TO FOLLOW (TC# 20150908006)
